# SDR CALA2022013100274

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N12005
- Make and model: Boeing 787-10
- Aircraft serial: 40937
- Aircraft time: 11,960 hours, 1,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAB DR3 FWD GALLEY G9B LH FWD EMERGENCY LIGHT AND BASE CRACK REF TO HAECO NON-ROUTINE NO.9475563, ORIGINATED BY EMP V903194, SPE C NO. B787-33-3-0002. PERFORMED BY EMP V903194 AND IDT BY EMP V903667 - REPLACED DR3 F WD GALLEY G9B LH FWD EMERGENCY LT AND CONDITIONAL CHK ''NORMAL'' A ND FUNCTION TEST ''NORMAL'' REF AMM 33-51-06-00A-720A  REV156.
